# SDR SIMA200904001

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 10,101 hours, 8,924 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4375, CREW REPORTED UPON PARKING, SMOKE AND FUMES, NO VISIBLE SMOKE FROM CABIN ROW 7 TO THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SIDEWALL LIGHTS AT PAX ROW 7A OPERATION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
